MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 4063 STIMULATION LEAD

INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 4063 STIMULATION LEAD
Model Number 4063
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 02/16/2018
Type of Reportable Event Malfunction
Event or Problem Description
The physician's office informed inspire on (b)(6) 2019 of a patient who had experienced an adverse event in (b)(6) 2018 when the patient's simulation wire temporarily extruded from the skin after lifting a 200-pound piece of sheetrock.Inspire personnel was not aware of the issue and the physician's office was contacted (b)(6) 2019 for additional information.The physician did not see the patient in the office and prescribed bactrim remotely.The physician indicated that the event was non-serious and resolved (b)(6) 2018.
 
Additional Manufacturer Narrative
The physician follow-up confirmed that the original event did not result in serious patient injury.
 
Event or Problem Description
The physician reports that when the patient was seen in the office there was no evidence of extrusion.

Brand Name
INSPIRE MODEL 4063 STIMULATION LEAD
Common Device Name
INSPIRE MODEL 4063 STIMULATION LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
MDR Report Key8562401
Report Number3007666314-2019-00035
Device Sequence Number13837321
Product Code MNQ
UDI-Device Identifier00855728005185
UDI-Public00855728005185
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2019
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4063
Device Catalogue Number900-001-007
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 01/14/2005
Supplement Date Received by Manufacturer01/14/2005
Initial Report FDA Received Date04/29/2019
Supplement Report FDA Received Date08/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Date Report Sent to FDA01/01/2005